# SDR ASAA2022090539770

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 49,462 hours, 14,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32902061
- Part serial: 4495
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 49,461 hours, 5,117 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK RIGHT PACK ILLUMINATED WITH MASTER CAUTION RECALL. GROUNDED - YES. REMOVED AND REPLACED TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10 AND STANDBY TEMPERATURE CONTROL VALVE REF AMM 21-51-11.
